# SDR FDEA201208142975

- Difficulty date: August 14, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 24,712 hours, 13,284 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5381231020100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK (2MM) WAS FOUND AT FRAME 44 RT HOLE "B" AREA INBD DIRECTION.  REPAIRED IAW EO E6-5310-7-5006.
